# SDR UIEA2020070201456

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,993 hours, 21,474 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 71B0284
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT, APU WILL NOT START.  REMOVED AND REPLACED APU ECU PER AMM 49-61-05.  ALL START OK.  NO FAULTS NOTED.  APU STARTS AND FOUND OK.  MDDR 130537 IS CLOSED.
